Skip to Main content Skip to Navigation
Journal articles

Geometric Optics and Boundary Layers for Nonlinear Schrödinger Equations

Abstract : We justify supercritical geometric optics in small time for the defocusing semiclassical Nonlinear Schrödinger Equation for a large class of non-necessarily homogeneous nonlinearities. The case of a half-space with Neumann boundary condition is also studied.
Document type :
Journal articles
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00809289
Contributor : David Chiron <>
Submitted on : Monday, April 8, 2013 - 6:20:56 PM
Last modification on : Monday, October 12, 2020 - 2:28:05 PM
Long-term archiving on: : Monday, April 3, 2017 - 2:29:24 AM

File

WKB_Final.pdf
Files produced by the author(s)

Identifiers

Citation

David Chiron, Rousset Frédéric. Geometric Optics and Boundary Layers for Nonlinear Schrödinger Equations. Communications in Mathematical Physics, Springer Verlag, 2009, 288 (2), pp.503-546. ⟨10.1007/s00220-009-0748-x⟩. ⟨hal-00809289⟩

Share

Metrics

Record views

374

Files downloads

204